I have been on Accutane for 2.5 months now. Now my face is clear from acne but I got some depressions from the initial breakout. I was wondering if I should get the fillers done now or wait and see if they will heal by themselves. Also, will getting fillers now distrupt the healing process?
I Am on Accutane. Will the Depressions Improve on Its Own During/after the Course of Accutane?
Doctor Answers (1)
Divets from acne, while on Accutane
Wait it out. Some of the divets or depressions may resolve on their own, so doing something now can overcorrect. It's best to wait to address any scarring until after you have finished your Accutane course. I know how much you want to just get everything fixed ASAP, but it's worthwhile to wait!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.